# SDR DALA1149356802

- Difficulty date: August 19, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 50,931 hours, 15,724 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED SMOKE FROM THE GALLEY OVENS AND PULLED THE OVEN CIRCUIT BREAKERS.  MAINTENANCE FOUND GREASE AND CONDENSATION BEHIND OVENS NR 4 AND NR 5.  CLEANED BEHIND ALL FOUR OVENS, CHECKED THE WIRING AND LIGHTING.  OPERATED OVENS FOR 20 MINUTES WITH NO SMOKE AND NORMAL OVEN OPERATION.
